# SDR MASA2010040300293

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 27,535 hours, 23,991 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO & RTG.  NWS KICKED OFF ON T/O ROLL.  PERFORMED SYSTEM RESET AND NO FURTHER MESSAGES NOTED.
